# SDR QR9R20211021004

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721399370
- Aircraft time: 1,938 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: B19030NB05
- Part serial: 3697
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG FLI INTERMITTENT DROP TO 0. #1 TORQUE INTERMITTENT DROP TO 0%. NO CHANGE IN ENGINE NOISE, NO ACTIVATION OF VARTOMS MANUAL MODE.
REPLACED VEMD IAW 31-60-00, 4-2. MTF OK IAW 05-60-00, 6-12.
